Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lex and change in feelings tm

Posted by lil' jimi on June 2, 2003, at 12:43:38

In reply to Re: Lex and change in feelings, posted by tm on June 2, 2003, at 12:21:05

hey tim,

you have been taking lex longer than i thought .... you should/may be getting past the beginner's SEs, i hope (!).... sounds like you are handling it well ..... at least the timing is not as bad as i feared.

i wanted to reiterate the value of good breathing techniques:
as anxiety makes us tense up, there's the unnatural tendency for it to seize the diaphram and then force a very low, shallow breathing which makes everything worse .... you're like suffocating yourself .... it is possible for this to lend to stress feedback through your chest muscles .... which could tense up the diaphram more ... et cetera ....

let several long slow very deep breaths serve to stretch out your diaphram, release the tension, and let you relax ..... as you exhale feel the tension leave your diaphram and let it flow out of you .....

just a thought .

..... i'm still convinced the chest tightness is a lex SE.

TAKE CARE !!!!
~ jim


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lil' jimi thread:230768
URL: http://www.dr-bob.org/babble/20030530/msgs/230816.html